# SDR VNAA2015120600003

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 27,569 hours, 27,565 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1731A
- Condition: Failed
- Location: Nlg
- Part time: 23,842 hours, 23,855 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE WARNING MESSAGE WITH NOSE GEAR INDICATING RED. CREW COMPLETED QRH, RECEIVED 3 GREEN INDICATIONS AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R NLG PRIORITY VALVE AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
